Cellcept and twitching: Has anyone on cellcept... - LUPUS UK

LUPUS UK

30,393 members26,968 posts

Cellcept and twitching

lnselou79 profile image
8 Replies

Has anyone on cellcept experienced twitching? My eye has been twitching intermittently which I could also attribute to allergies. What's more concerning is I feel my head is twitching at times. I'm not sure if it's the cellcept, nerves (I'm kind of high strung) or something else.

8 Replies
Purpletop profile image
Purpletop

Yes, I experience twitching. Sometimes the eyes, most times random muscles in my body. The latest with me is abdomen muscles. Really disconcerting. It isn't continuous, though, just irritating.

Barnclown profile image
Barnclown

Me too, and my twitching had started up many years before I began cellcept. I haven't come up with a theory for whatever provokes my twitching...it just is...sometimes an arm of leg actually jumps....very weird sensations

misty14 profile image
misty14

Hi Inselou

It could well be nerves causing twitching. I get it in my legs , they jump especially at night. Cellcept might ease it. Have you been on it long?. X

lnselou79 profile image
lnselou79 in reply to misty14

I have been on it for 3 months. It isn't constant but I don't want it to progress. I have an appointment Monday so I will bring it up with my rheumatologist the.

misty14 profile image
misty14 in reply to lnselou79

Hi Inselou

Good luck on Monday , let us know how you get on.X

I have had twitching for years (hence the name!) - mainly in my eyes but sometimes it will just randomly start in a part of my body and continue there for a few days before dying away. I had just assumed that everyone experiences this but I suppose if yours has started with a new drug then that is probably the trigger. I do get lots of allergies but hadn't made the connection. I think for me it occurs mainly when I'm exhausted - as if my body hasn't the energy to contain it's natural urge to twitch?

Cann profile image
Cann

I had this for a long time after a very stressful period of surgery, many drugs and complications in 2000.

It was very irritating and draining.

Fingers crossed, I seem to be free generally, although it happens occasionally now and doesn't cause too much concern for me.

Catlady56 profile image
Catlady56

I'm not on any medications, but I also get random twitches. Under eye, right arm, legs sometimes. All part of the experience I suppose.

You may also like...